# SDR LR7A03038

- Difficulty date: April 3, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 35,306 hours, 21,065 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 0131909010
- Part serial: 13594
- Condition: Shorted
- Location: Ground Prox
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

DURING FLIGHT,  CREW REPORTED TCAS FAILED, FOLLOWED SHORTLY BY GPWS AND RADIO ALTIMETER FAILURE.  SMOKE AND FUMES NOTED IN COCKPIT.  DEACTIVATED TRANSPONDER, GPWS AND TCAS SYSTEMS AND SMOKE SUBSIDED.  DIVERTED TO RJTY.  FOUND RADIO ALTIMETER R/T UNIT FAILED AND PRODUCING SMOKE DUE TO SHORTED XMIT ANTENNA.  REPLACED R/T UNIT AND XMIT ANTENNA.  VISUALLY INSPECTED TCAS AND GPWS, NO DEFECTS NOTED.  TCAS RTS IAW HN3443 AND GPWS CHECKED IAW HB3400.18.  LP 11680, ITEM 1.
